# SDR COEA2019051601811

- Difficulty date: May 16, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,842 hours, 29,728 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: S0041040200000
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 201960/DISCREPANCY: FASTENER HOLE ELONGATED ON LT WING LOWER SIDE FOR ICE DETECTOR PROBE. CORRECTIVE ACTION: TEMPORARY REPAIR PER SRAS ES-0098805-01...14613, ISSUE A, DATED 5/17/2019.
